publications and preprints

A. Levine and T. Lidman.  
Simply-connected spineless 4-manifolds.  Submitted.  Available at arXiv:1803.01765.  

K. Hendricks, J. Hom, and T. Lidman.  Applications of involutive Heegaard Floer homology.  Submitted.  Preprint available at arXiv:1802.02008.

J. Hom, A. Levine, and T. Lidman.  
Concordance in homology spheres.  Submitted.  Preprint available at arXiv:1801.07770.  

J. Hom and T. Lidman.  A note on surgery obstructions and hyperbolic integer homology spheres.  Proc. Amer. Math. Soc. 146 (2018), 1363-1365.

T. Lidman and C. Manolescu.  Floer homology and covering spaces.  Geom. Topol. 22 (2018), no. 4, 2817-2838.

T. Lidman and C. Manolescu.  The equivalence of two Seiberg-Witten Floer homologies.  Asterisque, 399 (2018), viii+220 pages.

T. Lidman, A.H. Moore, and M. Vazquez.  Distance one lens space fillings and band surgery on the trefoil knot.  Submitted.  Preprint
available at arXiv:1710.07418.

T. Lidman and E. Tweedy.  
A note on concordance properties of fibers in Seifert homology spheres.  To appear in Canadian Mathematical Bulletin.  Preprint available at arXiv:1707.09648.

J. Hom and T. Lidman.  
A note on positive definite symplectic four-manifolds.  To appear in Journal of EMS.  Preprint available at arXiv:1510.00373.

C. Gordon and T. Lidman.  Knot contact homology detects cabled, composite, and torus knots.  Proceedings of AMS., 145 (2017),
no. 12, 5405-5412.

T. Lidman and S. Sivek.  Quasi-alternating links with small determinant.  Math. Proc. Cambridge., 162 (2017), no. 2, 319-336.

T. Lidman and A.H. Moore.  Cosmetic surgeries in L-spaces and nugatory crossings.  Transactions of the AMS, 369 (2017), no. 5, 3639-3654.

J. Hanselman, C. Kutluhan, and T. Lidman.  A remark on the geography problem in Heegaard Floer homology.  Submitted.  Preprint available at arXiv:1506.05020.

J. Hom, T. Lidman, and L. Watson.  The Alexander invariant, Seifert forms, and categorification.  J. of Topology, 10 (2017), 22-100.  
J. Hom, C. Karakurt, and T. Lidman.  Surgery obstructions and Heegaard Floer homology.  Geom. Topol., 20 (2016) 2219-2251.

T. Lidman and S. Sivek.  Contact structures and reducible surgeries.  Compositio Mathematica, 152 (2016), no. 1, 152-186.  

T. Lidman and A.H. Moore.  Pretzel knots with L-space surgeries.  Michigan Mathematical Journal, 65 (2016), no. 1, 105-130.

J. Hom, T. Lidman, and N. Zufelt.  Reducible surgeries and Heegaard Floer homology.  Mathematical Research Letters, 22 (2015), no. 3, 763-788.

C. Gordon and T. Lidman.  
Taut foliations, left-orderability, and cyclic branched covers.  Acta Mathematica Vietnamica, 39 (2014), no. 4, 599-635.  (Corrigendum available here.)

J. Hom, T. Lidman, and F. Vafaee.  Berge-Gabai knots and L-space satellite operations. Algebraic and Geometric Topology, 14 (2014), no. 6, 3745-3763..

C. Karakurt and T. Lidman.  Rank inequalities for the Heegaard Floer homology of Seifert homology spheres.  Transactions of the AMS, 367 (2015), 7291-7322.

T. Lidman and L. Watson.  
Non-fibered L-space knots.  Pacific Journal of Mathematics, 267(2014)  no. 2, 423-429

A. Clay, T. Lidman, and L. Watson.  Graph manifolds, left-orderability and amalgamation.  Algebraic and Geometric Topology, 13 (2013), no. 4, 2347-2368.

T. Lidman.  On the infinity flavor of Heegaard Floer homology and the integral triple cohomology ring.  Commentarii Mathematici Helvetici, 88 (2013), no. 4, 875-898.

T. Lidman.  Framed Floer homology.  Available at arXiv:1109.3756.

T. Lidman Heegaard Floer homology and triple cup products.  Submitted.  Preprint available at arXiv:1011.4277.  

S. Evans and T. Lidman.  Asymptotic evolution of acyclic random mappings.  Electronic Journal of Probability 12 (2007), 1051-1180.

S. Evans and T. Lidman.  Expectation, conditional expectation and martingales in local fields.  Electronic Journal of Probability 12 (2007), 498-515.